Loading [MathJax]/extensions/tex2jax.js

Uniqueness of extension of semi-Lipschitz functions on quasi-metric spaces

Abstract

Authors

Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania

Keywords

?

Paper coordinates

C. Mustăţa, Uniqueness of extension of semi-Lipschitz functions on quasi-metric spaces, Bul. Ştiinţ. Univ. Baia Mare, Seria B, Fascicola matematică-informatică, 16 (2000) no. 2, pp. 207-212.

PDF

About this paper

Journal

Bul. Stiint. Univ. Baia Mare

Publisher Name
Print ISSN
Online ISSN

google scholar link

2000

Related Posts